Autotransformations with respect to the solution, and hydrodynamic symmetries
Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1250-1263
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_7_a17,
author = {E. V. Ferapontov},
title = {Autotransformations with respect to the solution, and hydrodynamic symmetries},
journal = {Differencialʹnye uravneni\^a},
pages = {1250--1263},
year = {1991},
volume = {27},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_7_a17/}
}
E. V. Ferapontov. Autotransformations with respect to the solution, and hydrodynamic symmetries. Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1250-1263. http://geodesic.mathdoc.fr/item/DE_1991_27_7_a17/